# SDR BAQA200700037

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N135KY
- Make and model: Urocop EC135T1
- Aircraft serial: 0444
- Aircraft time: 1,239 hours, 3,543 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 4ZF4649305050
- Condition: Loose
- Location: Mast
- Part time: 1,239 hours, 3,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING MAST MOMENT INDICATION PROBLEM, HAD TO REMOVE MAIN ROTOR SHAFT ASSEMBLY, WHILE REMOVING SHAFT FOUND MAST NUT LOOSE.  REMOVED NUT BY HAND.  ALL LOCKING HARDWARE WAS FOUND TO BE INTACT AND SECURED AS REQUIRED.  UPON FURTHER INSPECTION, FOUND MAST PROPERLY SEATED IAW EC135 MM 62-31-00-4-3 DIMENSION X WAS .590.   ATTACHED HOIST TO MAST AND NO TENSION WAS NEEDED TO REMOVE MAST.  AWAITING INSTRUCTIONS FROM MFG.
